# SDR SWAA2022041982728

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Flange
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER FLANGE LOCATED BS328 ; RBL52 AND WL208.1 AT FWD GALLEY AREA 2022-122221 / [01] TOOL USED: THICKNESS GAGE P/N:45MG; S/N: 130060401; DUE DATE: 22-APR-22.;[02] TOOL USED FLAPSPEED PN: FPK-PRO-104; SN: PRO-3448; DUE DATE: 18-NOV-22.;[03] REPAIRED FLOOR BEAM UPPER FLANGE LOCATED BS328 ; RBL52 AND WL208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 53-10-51-2R-7 REPAIR 7 AND EA # 22-153-00912- WIP1 AND EA 22-153-00912  SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
